# SDR MWEA040177

- Difficulty date: September 27, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 46,674 hours, 43,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59360071
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EVALUATION OF WATCH ITEM 7130 THE DENT NO LONGER MEETS THE REQUIRMENTS OF CONDITION, DUE TO THE DENT BEING WITHIN 1 INCH OF LONGERON 20 RIGHT.  FABRICATED AND INSTALLED DOUBLER.
